Research Repository

Two Ostrowski Type Inequalities for the Stieltjes Integral of Monotonic Functions

Cheung, Wing Sum and Dragomir, Sever S (2007) Two Ostrowski Type Inequalities for the Stieltjes Integral of Monotonic Functions. Bulletin of the Australian Mathematical Society, 75 (2). pp. 299-311. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

Two integral inequalities of Ostrowski type for the Stieltjes integral are given. The first is for monotonic integrators and Holder continuous integrands while the second considers the dual case, i.e., for monotonic integrands and Holder continuous integrators. Applications for the mid-point inequality that are useful in the numerical analysis of Stieltjes integrals are exhibited. Some connections with the generalised trapezoidal rule are also presented.

Item Type: Article
Uncontrolled Keywords: ResPubID14260, Ostrowski type, Stieltjes integral, monotonic integrators, Holder continuous integrands, monotonic integrands, Holder continuous integrators, generalised trapezoidal rule
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Related URLs:
Depositing User: VUIR
Date Deposited: 07 May 2012 02:50
Last Modified: 07 May 2012 02:50
URI: http://vuir.vu.edu.au/id/eprint/3214
DOI: 10.1017/S0004972700039228
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar